Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hh30

Anti biotics causing badly cracked lips

Recommended Posts

I've been on anti biotics for acne and benzoyl peroxide and my lips are cracked at the corners and painful lip balm seems to make them worse will it calm down or is there anything I can use to make them better? I bought hydrocortisone ointment but says do not use on face which is alarming lol any advice 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×